sulphazalsine??????????????

Spelt wrong sorry - been on methotrexate for over 6 months now but only at 7.5mg, couldn't increase it tried but it made me so depressed with continuous crying for 4 days the rheumy nurse said not to increase it, im off to hospital today and they are now going to put me on sulphazasine , was previously on hydroxychloroquine for nearly 9 months but when the dose was doubled I had terrible bowel problems.

Anyone got any views please??????????????

4 Replies

oldestnewest
  • Hi. I am on methotrexate and I have never thought about that causing depression. I have been on 10mg which was upped from 7.5. I have been suffering with low moods and tearfulness. I no longer have the sickness and fatigue I used to have but the depression is pretty bad. I've not heard of that other med, sorry. Really hope it helps and you feel better on it

    Jo

  • Forgot to say that I am also on hydroxycloricine, 400mg, had tummy probs to start with but got used to them.

  • Was supposed to start sulphazine,( not sure of spelling.) I think it is the one that can stain your urine and tears, yellow !!! St Thomas's wanted to put me on it but constant high liver bloods, have stopped me having it. Going to start steroid injections soon as all else has failed. Definately heard of though.

  • Hi. I'm on 400mg hydroxy and 20mg methotrexate and think sulphazine one will be added in feb. I know lots of people taking it and nobody has any side effects so maybe you'll be lucky

You may also like...